Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Net homotopy for compacta


Author: D. E. Christie
Journal: Trans. Amer. Math. Soc. 56 (1944), 275-308
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1944-0010971-3
MathSciNet review: 0010971
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff, Untersuchungen über Gestalt und Lage abgeschlossener Mengen beliebiger Dimension, Ann. of Math. vol. 30 (1929) pp. 101-187. MR 1502874
  • [2] P. Alexandroff and H. Hopf, Topologie, I, Berlin, Springer, 1935. MR 0345087 (49:9826)
  • [3] S. Eilenberg, Extension and classification of continuous mappings, Lectures in Topology, University of Michigan Press, 1941, pp. 57-99. MR 0005299 (3:132n)
  • [4] H. Freudenthal, Entwicklungen von Räumen und ihren Gruppen, Compositio Math. vol. 4 (1937) pp. 145-234. MR 1556968
  • [5] W. Hurewicz, Beiträge zur Topologie der Deformationen. I. Hoherdimensionale Homotopiegruppen, Proceedings of Koninklijke Akademie van Wetenschappen te Amsterdam vol. 38 (1935) pp. 112-119.
  • [6] -, Beiträge zur Topologie der Deformationen. II. Homotopie- und Homologiegruppen, ibid. vol. 38 (1935) pp. 521-528.
  • [7] W. Hurewicz and H. Wallman, Dimension theory, Princeton University Press, 1941. MR 0006493 (3:312b)
  • [8] A. Komatu, Bemerkungen über die Fundamentalgruppe eines Kompaklums, Proc. Imp Acad. Tokyo vol. 13 (1937) pp. 56-58. MR 1568452
  • [9] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, 1942. MR 0007093 (4:84f)
  • [10] -, Topology, Amer. Math. Soc. Colloquium Publications, vol. 12, 1930.
  • [11] T. Nakasawa, Über die Abbildungskette vom Projektionsspektrum, Science Reports of the Tokyo Bunrika Daigaku vol. 3 (1938) No. 64.
  • [12] N. E. Steenrod, Universal homology groups. Amer. J. Math. vol. 58 (1936) pp. 661-701. MR 1507191

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0010971-3
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society